# SDR CA110519003

- Difficulty date: May 18, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,914 hours
- Engine: Lyc O540F1B5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bracket
- Part number: B2001
- Condition: Broken
- Location: Alternator
- Part time: 818 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 50 HR INSPECTION, ENGINEER NOTED ALOT OF BLACK SMOKE AROUND THE ALTERNATOR, UPON CLOSER INSPECTION,  IT WAS FOUND THAT THE ALTERNATOR BRACKET INBD ARM HAD BROKEN OFF AND THE ALTERNATOR WAS HANGING FROM THE REMAINING ARM.  THE BRACKET WAS BROKEN THRU THE BOLT HOLE.  ALSO THE BUSHING IN THE ALTERNATOR SUPPORT EAR WAS FOUND TO BE LOOSE.  BOTH WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
